Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online
Ask a Urologist   »  

How is tingling in penis treated ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 10921 Questions
I am 26 Years old 6 feet tall, male, and have perfectly good health no major health issues ever, I weigh 192 pounds and in pretty decent shape. About ten days ago I was doing these jelquing exercises on my penis. Then masturbated about two hours afterwards. For the last 9 days I have this tingle inside of my penis. I can still get an erection but it takes effort. Sometimes it hurts. I can ejaculate and pee without any pain . Is it possible that I might have pulled something?
Posted Fri, 20 Apr 2012 in Penis Problems
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Actually there are many causes for the tingling sensation, painful and delayed erection that you are having.

First cause is Trauma to penis-- In your case , this seems to be the most probable reason. You need to give a rest to your organ for 2-3 weeks and see if it heals on its own.
Other causes include hormonal imbalance, excessive tobacco abuse, excessive masturbation, stress and inflammation of penile mucosa and other structures like corpus spongiosum.
You need to find out the cause of your problem and then consult a urologist for expert management of case.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Follow-up: How is tingling in penis treated ? 2 hours later
Is there any over the counter medication I could take that might help?
And or maybe even some vitamins or herbs that could be helpful to me?

For the last couple of days I have been taking some B12 Vitamins and some Aleve. I do not know if that will help or not. What do you think?
Answered by Dr. Rakhi Tayal 3 hours later

Thanks for writing again.

If it is actually a muscular injury then Vitamin supplements you are taking are not likely to help you. You can do a warm water soaking for relaxing the organ at least twice daily.

Avoid sex or masturbation for two weeks. Usually it takes 15-20 days for complete relief.

Check for swelling or bleeding, if they remain persistent, please see a doctor nearby.

Hope I have answered your query.

Wishing you an early recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor